# SDR HYIA20251107002

- Difficulty date: November 5, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N26156
- Make and model: Cessna 402C
- Aircraft serial: 402C0112
- Aircraft time: 30,630 hours, 26,388 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Crossbeam
- Part number: 565410411
- Condition: Chafed
- Location: Zone 400
- Part time: 30,630 hours, 26,388 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHAFING DAMAGE WAS VISUALLY IDENTIFIED ON THE FORWARD FACE OF THE LH CROSSOVER BEAM (OEM: 5654104-11). THIS CHAFE MEASURES APPROXIMATELY .700 LONG, .500 WIDE, WITH A DEPTH OF APPROXIMATELY .011. THIS BEAM HAS BEEN REPLACED.
